Commentarii Mathematici Helvetici

Full-Text PDF (367 KB) | Metadata | Table of Contents | CMH summary
Volume 76, Issue 1, 2001, pp. 29–60
DOI: 10.1007/s000140050149

Published online: 2001-03-31

Quasi-isometries of groups, graphs and surfaces

Sylvain Maillot[1]

(1) Université Montpellier II, France

We give a characterization of virtual surface groups as groups quasi-isometric to complete simply-connected Riemannian surfaces. Results on the equivalence up to quasi-isometry of various bounded geometry conditions for Riemannian surfaces are also obtained.

Keywords: Quasi-isometry, surface group, free group, isoperimetric inequality.

Maillot Sylvain: Quasi-isometries of groups, graphs and surfaces. Comment. Math. Helv. 76 (2001), 29-60. doi: 10.1007/s000140050149